# SDR HNAA2010042700128

- Difficulty date: April 27, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 45,546 hours, 50,072 cycles
- Engine: Pwa PW120A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY HOT CAUTION LIGHT ILLUMINATED AFTER TAKEOFF AT APPROX 1000 FEET.  INSPECTED MAIN BATTERY CONNECTOR PLUG AND WIRING, NO DEFECTS NOTED. CLEANED AND RESEALED MAIN BATTERY CONNECTOR PLUG, OPS CHECKED GOOD AT THIS TIME.
